# SDR SWAA2024032755242

- Difficulty date: February 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY DOOR FWD OF DOOR OPENING ASSIST HANDLE HAS CRACKED RETAINER<[01] INSTALLED L2 AFT ENTRY DOOR ASSIST HANDLE IAW B737 AMM 52-13-31-020-008;[02] VERIFIED INSTALL OF L-2 AFT ENTRY ASSIST HANDLE IAW B737 AMM 52-13-31-020-008
